# SDR C8GA20060014

- Difficulty date: September 7, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N715AA
- Make and model: Boeing 727223
- Aircraft serial: 22470
- Aircraft time: 59,182 hours, 31,276 cycles
- System (JASC): 2610 · Detection System
- Part: Warning Light
- Condition: False Activation
- Location: Smoke Detector
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AT APPROXIMATELY 1000 AGL THE LOWER AFT CARGO FIRE WARNING LIGHT AND BELL CAME ON. AN EMERGENCY WAS DECLARED AIRCRAFT RETURNED TO AIRPORT AND LANDED WITHOUT INCIDENT.  POST FLIGHT INSPECTION FOUND LOWER AFT CARGO COMPARTMENT WITH BOXES STACKED TO THE CEILING AND IN VERY CLOSE PROXIMITY OF THE SMOKE DETECTORS. ADJUSTED LOAD, AND PERFORMED SYSTEM CHECK OF FIRE/SMOKE DETECTION SYSTEM NO DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
